# SDR CALA2017011300088

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 68,342 hours, 7,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE EMERGENCY LIGHTS LAMPS INOPERATIVE IAW  WDM 33-51-41 P1 SH1. FOUND THE LIGHT ASSY HIGH OHM SHORT TO GROUND AND POWER SUPPLY DUE TO OPEN FUSE LINK. REPLACED THE LIGHT, OPS CHECKED OK IAW AMM 33-51-03
